MathSciNet Relay Station
MathSciNet bibliographic data
MR2680500 11F72 (58J51)
Soundararajan, Kannan Quantum unique ergodicity for ${\rm SL}\sb 2(\Bbb Z)\backslash\Bbb H$. Ann. of Math. (2) 172 (2010), no. 2, 1529–1538.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement